# SDR AWXA9800079

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA2223
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK REPLACED FROM STN 808 FRO 20 TO STN 950 FRA 24 DUE CORRODED BEYOND SRM LIMITS.  SPLICED IN FLOOR TRACK AS PER ER 32-53:12-17.
